# SDR SWAA2022100452052

- Difficulty date: October 2, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N8808Q
- Make and model: Boeing 737-8
- Aircraft serial: 65440
- Aircraft time: 4,384 hours, 2,456 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT SHOWS RED LIGHT. / [01] REMOVED AND REPLACED FWD FA O/B FLASHLIGHT ASSY IAW AMM 25-64-00. OPS TEST GOOD.
